# SDR CA050727007

- Difficulty date: July 26, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 9,168 hours
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300009
- Condition: Corroded
- Location: Aileron
- Component: Aileron, Beech
- Component part number: 9913000060
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CORROSION WAS FOUND ON THE LEFT HAND AILERON UNDER THE STATIC WICKS. THE AILERO N WAS REMOVED AND DISASSEMBLED. AFTER REMOVING THE UPPER SKIN, IT WAS DISCOVEREDTHAT THE UPPER AND LOWER SKINS WERE CRACKED IN MULTIPLE LOCATIONS, JUST AFT OFTHE JOINT WHERE THE NOSE SKIN OVER LAPS THE AFT SKIN. RAYTHEON HAS PUBLISHED A S.B. TO INSPECT THE RIGHT HAND AILERON FOR CRACKS IN THE SAME LOCATION,BUT NOT FOR THE LT AILERON.
